Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: On cep and semimodularity in the lattice of weak congruences
Journal: Review of Research Faculty of Science, Mathematics Series
Volume: 22
Issue: 1
First page: 95
Last page: 106
Issue Date: 1-Jan-1992
Rank: M51
ISSN: 1450-5444
Publisher: Faculty of Science, University of Novi Sad

Show full item record

Page view(s)

checked on Dec 5, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.